Skip to main content
Article
Extensions of Gallai–Ramsey results
Journal of Graph Theory
  • Shinya Fujita, Maebashi Institute of Technology
  • Colton Magnant, Georgia Southern University
Document Type
Article
Publication Date
8-1-2012
DOI
10.1002/jgt.20622
Disciplines
Abstract

Consider the graph consisting of a triangle with a pendant edge. We describe the structure of rainbow -free edge colorings of a complete graph and provide some corresponding Gallai–Ramsey results. In particular, we extend a result of Gallai to find a partition of the vertices of a rainbow -free colored complete graph with a limited number of colors between the parts. We also extend some Gallai–Ramsey results of Chung and Graham, Faudree et al. and Gyárfás et al.

Citation Information
Shinya Fujita and Colton Magnant. "Extensions of Gallai–Ramsey results" Journal of Graph Theory Vol. 70 Iss. 4 (2012) p. 404 - 426 ISSN: 1097-0118
Available at: http://works.bepress.com/colton_magnant/17/